

LE SUEUR COUNTY BOARD OF COMMISSIONERS MEETING AGENDA April 3, 2018

1.	9:00 a.m. A	genda and	Consent	Agenda
----	-------------	-----------	---------	--------

RE: March 27, 2018 Minutes and Summary Minutes

RE: March 2018 Transfers

- 2. 9:05 a.m. Claims (5 min)
- 3. 9:10 a.m. Nik Kadel, Ditch Inspector (10 min)

RE: Ditch Update

4. 9:20 a.m. Vicki Walechka (5 min)

RE: Proclamation for Crime Victims Rights

- 5. 9:25 a.m. Human Resources (5 min)
- 6. 9:30 a.m. Brett Mason, Sheriff (5 min)

RE: Boat and Water Safety Grant

7. 9:35 a.m. Darrell Pettis, County Administrator

RE: Miscellaneous

- 8. Commissioner Committee Reports
- 9. Future Meetings